# SDR SWAA100130

- Difficulty date: January 7, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 24,376 hours, 13,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND L1 DOOR EMERGENCY EXIT LIGHTS FAILED FUNCTION CHECK.  REMOVED AND REPLACED BATTERY PACK PER MM.
